# SDR MALA01591

- Difficulty date: July 15, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 33,223 hours, 39,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-HEAVY CHECK IN CWA, RT FUSELAGE MIDDLE 2 ICE SHIELDS ARE DENTED.  MAINTENANCE REMOVED ICE SHIELD AND REPAIRED FUSELAGE IAW EO S53005, REINSTALLED ICE SHIELD.  PAINTED AS REQUIRED.
